RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 2, Pages 241–273 (Mi msb6412)  

Strenge Begründung der Žukovskijschen Propellertheorie

M. Keldyš, Felix Frankl


Full text: PDF file (2410 kB)

Bibliographic databases:
Received: 07.03.1935

Citation: M. Keldyš, Felix Frankl, “Strenge Begründung der Žukovskijschen Propellertheorie”, Mat. Sb., 42:2 (1935), 241–273

Citation in format AMSBIB
\Bibitem{KelFra35}
\by M.~Keldy{\v s}, Felix~Frankl
\paper Strenge Begr\"undung der \v Zukovskijschen Propellertheorie
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 2
\pages 241--273
\mathnet{http://mi.mathnet.ru/msb6412}
\zmath{https://zbmath.org/?q=an:61.1534.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6412
  • http://mi.mathnet.ru/eng/msb/v42/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:482
    Full text:234
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019